# SDR REXA2015082900824

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 2,041 hours, 1,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT LED IS NOT FLASHING.  REPLACED AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.  PN ON & OFF P4-01-0021.
